# SDR HEEA967031

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AE
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066104802
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE.  NEEDLE SPINS CONTINOUSLY. FOUND OPEN RUNS ON MOTHER BOARD.  REPLACED MOTHER BOARD AND INTEGRATED CIRCUIT I206 AND CAPACITOR C224.  FOUND NEEDLE ON INDICATOR TO SPIN CONTINOUSLY.
